Observations From 8 Cases of Clozapine Rechallenge After Development of Myocarditis
J Clin Psychiatry 2012;73(2):252-254 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Access to this article is available to valid users
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Register: If you do not have one already, register for a free account.
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
To the Editor: Clozapine is an exceptionally effective drug for the treatment of schizophrenia, but it may occasionally cause myocarditis, typically within 3 weeks of clozapine initiation. The effectiveness of clozapine in the individual patient may be manifest before the onset of myocarditis despite its early occurrence, and clozapine withdrawal may lead to rapid deterioration in psychiatric state. Hence, clozapine rechallenge has considerable appeal.
J Clin Psychiatry 2012; 73(2):252-254[letter]